# SDR VNAA20191122102

- Difficulty date: November 20, 2019
- Submitted: November 22, 2019
- Operation: Air carrier
- Aircraft: N521AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10142
- Aircraft time: 37,433 hours, 27,476 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Connector
- Condition: Dirty
- Location: Fire Bottle
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ENG BOTTLE 2 LO MESSAGE. APPROX. FL 340 WAS ON AND OFF FOR 4 MINUTES. RAN QRH AND LANDED AT NEAREST SUITABLE AIRPORT. REMOVED, CLEANED, & RE-SECURED CANNON PLUG ON #2 ENG FIRE BOTTLE IAW CRJ 700 AMM. OPS CHECK GOOD.
